# SDR CALA0300357

- Difficulty date: July 2, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 54,249 hours, 28,292 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT I/B SEAT TRACK CORRODED BETWEEN BS 907 AND 947.  A NEW SEAT TRACK SECTION WAS INSTALLED IAW SRM 53-00-52, FIGURE 204.
